# SDR ASAA2016062417432

- Difficulty date: June 24, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 33,058 hours, 10,049 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Damaged
- Location: Egt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND S4 EGT PROBE ATTACHMENT NUT STRIPPED.  ACFT GROUNDED.  REMOVED & REPLACED THE NR 1 ENGINE S4 EGT PROBE AND ATTACHING HARDWARE IAW AMM 77-21-01-401. OPS CHECKED GOOD.
